# SDR RAAAE496005

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Hyd Valve
- Part number: 14050
- Condition: Blown Gasket
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

NR 1 HYD SYSTEM FLUID DRAINED T ZERO AFTER DEPARTURE FROM SDP.  SHUT OFF 1 AND 1A PUMPS.  REPLACED HYD SYSTEM NR 1 PRIORITY VALVE DUE BLOWN CAP GASKET.  (M)
